MathSciNet Relay Station
MathSciNet bibliographic data
MR2660989 (2011g:34113) 34D23
Sugie, Jitsuro; Hata, Saori; Onitsuka, Masakazu Global attractivity for half-linear differential systems with periodic coefficients. J. Math. Anal. Appl. 371 (2010), no. 1, 95–112.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement